MAUDE Adverse Event Report: NEXIVA 20GA 1.75IN HF Y; INTRAVASCULAR CATHETER

NEXIVA 20GA 1.75IN HF Y; INTRAVASCULAR CATHETER
Catalog Number 383538
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that nexiva 20ga 1.75in hf y needle would not retract.The following information was provided by the initial reporter: we have received a delivery of some defective products.The entire box from this delivery is unusable and i also have 10 each from an earlier delivery, but not sure what po it would have been on.Not sure if it¿s entirely clear from the photos but the packaging appears to have been melted and in a number of cases has split open due to warping.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: our quality engineer inspected the samples and photographs submitted for evaluation.Bd received thirty-one units and three photos.Through the visual examination, it was observed that all 31 returned units had varying levels of the deformation of the bottom web.The reported defect was confirmed.Additionally, 11 of the units were found to have an opening in the seal.Most of the 11 opened units had the highest degree of warping of all the units, likely indicating that the warping itself caused the seal to be broken.Further inspection of the opened units found that the seal adhesive was present and was uniform on the bottom web, indicating that unit had been fully sealed before the seal was broken.The observed deformed/shrunk packages are most commonly a result of exposure to extreme heat and therefore are most likely due to transit or storage.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h.10.

Brand Name
NEXIVA 20GA 1.75IN HF Y
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12508237
Report Number1710034-2021-00833
Device Sequence Number5146809
Product Code FOZ
UDI-Device Identifier00382903835386
UDI-Public00382903835386
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Catalogue Number383538
Device Lot Number0274618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2021
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date11/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1